# SDR 2011F00200

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N150SL
- Make and model: Piagio P180
- Aircraft serial: 1111
- Aircraft time: 5,842 hours, 4,407 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE WARNING LIGHT FLASHES ON AND OFF IN FLIGHT AND ON THE GROUND,    R & R FIRE LOOP, OPS CHECKED GOOD.
